i can't stop sneezing! anyone else have this happen while detoxing?
Is sneezing a side effect of hydro withdrawls?
- 17 Apr 2011 by justfranblue
- 18 April 2011
I have chronic pain ( a lot of problems that has been an after effect of having Polio) I take Chronic pain medication but I am still to the point until I hate it so much that every once in a while I discontinue the medications "Cold Turkey", I have had seizures, diarrhea, sneezing, coughing, watery eyes, cough up phlem, the sneezing is something that once it starts it's not a sneeze and it's over it continues until I get withdrawl taken care of, I am on a form of hyrdrocodone for breakthrough pain, then I have a peculiar taste and smell a strange odor that I am the one who notices this, so I figure it's me. I also have a strange taste things are not at all normal ! I can only hope I have given you an answer that may be of help in a small way, I hope you are able to get an idea of what some of the things that can go on. I wish you the best, post anytime.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Posted 27 May 2010 • 1 answer
Posted 18 Mar 2011 • 2 answers
Posted 16 Oct 2011 • 1 answer
Posted 14 Feb 2012 • 3 answers